# SDR C2XA03CL129

- Difficulty date: July 27, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR FLIGHT NR 2568 THE CREW REPORTED THE AISLE PATH LIGHTING WAS INOPERATIVE STARTING FROM ROW 8.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS AND NO DEFECTS WERE FOUND.THE AIRCRAFT WAS RELEASED FOR SERVICE.
